MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PUSHLOCK 3.5 X 19.5 MM; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR, PUSHLOCK 3.5 X 19.5 MM; SCREW, FIXATION, BONE
Catalog Number AR-1926PS
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146); Toxicity (2333)
Date of Event 12/22/2006
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.This is one of two submissions for the same patient event.The other is 1220246-2017-00067 ((b)(4)).The device was not returned for evaluation but remained in the patient therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.Device history record review revealed nothing relevant to this event.A likely cause of this type of event is a reaction of the patient to the material(s) implanted.Product directions for use warns of effects like foreign body and allergic-like reactions as well as infections both deep and superficial to the implant materials.Patient sensitivity to device materials must be considered prior to implantation.This is the first complaint of this type for this part/lot combination.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.Part remains in patient.
 
Event or Problem Description
A patient submitted a request through the arthrex website for material composition of the arthrex bio fastac screw and push lock anchors.Patient is seeking material composition because the products were used in her shoulder surgery.Recent tests show she is allergic to nickel and many other products and patient states she may have to have the implants removed.**additional information obtained 2/17/2017: patient's surgery was a left slap lesion type 2 procedure which took place (b)(6) 2006.Patient has been experiencing pain, burning and aching since day after surgery.No cultures have been taken and she has been treated with pain meds for the symptoms.No revision surgery has been planned.During the (b)(6) 2006 procedure patient states the following arthrex screws were implanted: ar-1926ps pushlock, lot 95580 (qty 2) ((b)(4)), ar-1926ps pushlock, lot 102736 (qty 1) ((b)(4)) and a biofastac screw 3.5 mm (specific part/lot number not provided - unable to locate possible product sale to facility).

Brand Name
SUTURE ANCHOR, PUSHLOCK 3.5 X 19.5 MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6398547
Report Number1220246-2017-00068
Device Sequence Number47450
Product Code HWC
UDI-Device Identifier10888867023335
UDI-Public10888867023335
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 03/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2011
Device Catalogue NumberAR-1926PS
Device Lot Number102736
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2017
Initial Report FDA Received Date03/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;